white coating on tongue

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Angela N
Regular Member


Date Joined Jan 2006
Total Posts : 82
   Posted 10/26/2008 6:10 PM (GMT -7)   
hello everyone...I didn't have to go to the doctor about the coating on my tongue..I told him what was happening and he called me in some medicine..It's called Nystain (somehting like that) I have been taking it since Thursday, It doesn't seem to be getting better.  Does anyone know how long it takes to start working?  My mouth has a very funny taste to it....The lady at the pharmacy said that people with low immune systems this happens to alot and since I'm taking all kinds of meds right now for the flair up I had is why it's going to be hard to get rid of....I hope it goes away fast...I also bought some Activa and the the Dan Active drink...hopefully it will help....

LMills
Veteran Member


Date Joined Apr 2008
Total Posts : 1753
   Posted 10/26/2008 7:14 PM (GMT -7)   
Are you sure it isn't just a case of thrush? I had that and my entire mouth had a white coating on the inside. My doctor prescribed diflucan. You just take one pill per day and it usually clears up in about three days. Just a suggestion as to what it might be, but I hope you get it taken care of. Thrush wasn't painful, but it was definitely a nuisance...
20 years old, Diagnosed with moderate to severe Crohn's and Colitis in May of 2008.
Currently taking:
Prednisone(down to 10 mg), pentasa, bentyl as needed, prilosec, tandem plus, humira, and good probiotics
Surgery for ectopic pregnancy most likely the result of severe Crohn's inflammation in July of 2008.
http://weblog.xanga.com/harlequin_garret


Stef17
Veteran Member


Date Joined Feb 2003
Total Posts : 1811
   Posted 10/26/2008 7:42 PM (GMT -7)   
Nystatin will work. It's for yeast (thrush) in the mouth. My infants always end up taking it shortly after they are born because the antibiotics I take after c-section always cause them to get thrush (via breastfeeding). If you're taking it longer than a week and it's not working ask your doctor to give you something stronger. I hope it goes away soon.

sully
Regular Member


Date Joined Oct 2008
Total Posts : 27
   Posted 10/26/2008 9:40 PM (GMT -7)   
while i was just in the hospital, i developed some serious thrush, they made my swish and swallow nystatin 3 times a day, cleared it up in 3 days or maybe less, kept using it for the next few days anyway, hasn't come back, worked great! tastes not so great, lol!

BuzyBum
Regular Member


Date Joined Feb 2004
Total Posts : 122
   Posted 10/26/2008 10:18 PM (GMT -7)   
I'm having the same problem. Been throught two bottles of Nystan and it's still there. Are you on steroids at the moment? I'm thinking they have something to do with it.
37yr old woman UK. Diagnosed with crohns in 95. Currently on 2400mg asacol, 100mg Azathioprine, 35mg pred (tapering one a week, then finish). Been on Remicade once which worked well for me, but they took me off it. Flared up again. Took Humira but it didn't seem to agree with me, but thinking it was now an infection rather than side effects from Humira. Now back on Remicade, had 2 infusions so far and no reactions as yet. Consultant wants me to have a colostomy bag fitted, I've refused and want to try as many options as possible. On Elemental 028 extra diet for 6 weeks. Man I want some foooooood!!!!

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 5:08 PM (GMT -7)
There are a total of 2,732,303 posts in 301,007 threads.
View Active Threads


Who's Online
This forum has 151169 registered members. Please welcome our newest member, Zags.
275 Guest(s), 12 Registered Member(s) are currently online.  Details
super20dan, dacarte3, Pirouette, Girlie, getting by, RanMan, DennisinNY, U B Tough, Duffykani, Mustard Seed, kcsmith72, bdavis


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer